Ask an expert
Question

29 Jul 2010

Acidity
Good Day Doctor,

I would like your advise regarding my wife. She went to the doctor and he said her symptoms of acidity and bloatedness is due to stress.

He prescribed Nexiam and Pancreoflat to her. She has been taking the medication since we went to the doctor (Monday), and on Tuesday she felt dryness in her throat area.

Today she has this bitter sensation within her throat and pallette, as well as dryness on her upper lip.

Could the medication be causing this, and what should we do?

Thank you for your help.

Answer 411 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Bhaven
Nexiam can give you a dry mouth and the bitterness could be due to a bit of acid reflux. Give the medication a week or two time to start working?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote